Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Doctor reference for HCG and Arimidex
Apr 9, 2003

About 2 years ago, my free testosterone levels dropped below normal and my doctor recommended to me to start testosterone injections. I didn't want to stay on the testosterone indefinitely because of the negative side effects associated with testosterone supplementation like receptor down-regulation and testicular atrophy. Unfortuately, my doctor is comfortable in prescribing the testosterone, but not the HCG and Arimidex or Clomid to go off the cycle. I've tried to weene myself off the testosterone at the end on each cycle, but I always crash - hormonally speaking and I don't want to repeat this again. I can't completely go off the testosterone because my body can't produce adequate amounts. My doctor has refered me to an endocrinologist, but his approach is to reduce my testosterone level to avoid the excess aromatization I'm experiencing now and to leave e on indefinitely. He isn't even addressing the testicular atrophy. My question is....can you suggest a doctor or endocrinologist in the Montreal, Canada area who is comfortable prescribing these meds for me...thanks.

Response from Dr. Henry

Thanks for the interesting discussion. I don't know a savvy and friendly and interested HIV knowledgeable endocrinologist in Montreal (a somewhat rare species!)--any help in cyberland would be appreciated. KH


Previous
Itchy bumps on face
Next
Sutiva/Combivir and stomach problems

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement